Costocondriotis?


Hey, yesterday i was diagnosed with costocondriotis (bad spelling) or an inflammation of the chest wall, as a result from catching a cold. I have be taking Nurofen( 3 a day), but i am finding it a wee bit hard to breath, is this normal? Thanks Lucy
Answers:
You should NOT change from neurofen to paracetamol. They hold completely different methods of action. Neurofen is an anti inflammatory, paracetamol is not. You can take both medications at once, they do no interact. This is providing you don't own any liver disease, alcoholism or other contra indication to paracetamol.

Costochondritis will make it hard to breath, give it a few days. Remember to try and cough every in a minute and again to keep the air in the stand of your lungs moving so you minimize your risk of pneumonia.

Happy healing!
If your finding it hard to breath because of the pain, next just keep taking the neurofen and make sure you filch big deep breaths otherwise you wont be getting enough air to the lungs.

If you are finding it sturdy to breath after taking the Neurofen and not because of pain, you need to stop taking the neurofen and take paracetomol instead.


Related Questions:
  • Earn infection, please facilitate.?
  • VERY DARK TAN PLS HELP!?
  • I get my cartillage double pierced sideby side and it get infected and is red and swollen and smells.?
  • I am worrying going on for brain tumors, 13 years dated?
  • Sickness, please facilitate!?
  • Diseases Conditions






    Copyright (C) 2007-2012 DCQnA.com All Rights reserved.     Contact us